Coltalin Hot Remedy Series
Product Information
Coltalin Cough Hot Remedy Max
An Extra Strength Nasal Decongestion and Cough-Relieving Non-Drowsy Formula that effectively relieves symptoms caused by cold, flu and cough such as chesty cough, fever, nasal congestion, headache, sore throat, and muscle aches. This formula would not cause drowsiness. It also does not contain aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Chesty cough
  • Fever
  • Nasal congestion
  • Headache
  • Muscular aches
  • Sore throat
-
+ Form
Form
Form: Sachet
-
Dosage and Administration
Pour the contents of 1 sachet in a mug with approximately 250ml of hot, but not boiling, water. Stir until dissolved, and allow to cool to a drinkable temperature.
To be taken orally by adults & children 16 years and older:
  • 1 sachet every 4 to 6 hours
  • Do not take more than 4 sachets in 24 hours
-
Active Ingredients
  • Paracetamol (Acetaminophen) 1000 mg
    Produces antipyretic and analgesic effects, relieving pain and reducing fever
  • Guaiphenesin 200 mg
    Increases volume of bronchial secretion and reduces viscosity of tenacious sputum to relieve coughs
  • Phenylephrine HCl 12.2 mg
    Relieves nasal congestion and eases breathing
-
Caution
  • It is dangerous to exceed the stated dose
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
    • You are on a low sodium (salt) diet
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • Phenylketonurics: Contains phenylalanine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store below 25°C in a dry place, away from direct sunlight
  • Do not use if foil pack is broken
-
Coltalin Cough Hot Remedy
A Nasal Decongestion and Cough-Relieving Non-Drowsy Formula that effectively relieves symptoms caused by cold, flu and cough such as chesty cough, fever, nasal congestion, headache, sore throat, and muscle aches. This formula is suitable for patients aged 12 years and above. In addition, this formula would not cause drowsiness. Also contains no aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Chesty cough
  • Fever
  • Nasal congestion
  • Headache
  • Sore throat
  • Muscular aches
-
+ Form
Form
Form: Sachet
-
Dosage and Administration
Pour the contents of 1 sachet in a mug with approximately 250ml of hot, but not boiling, water. Stir until dissolved, and allow to cool to a drinkable temperature
Drink all of the solution within 1.5 hours
To be taken orally by adults & children 12 years and older:
  • 1 sachet every 4 hours, as required
  • Do not take more than 4 sachets in 24 hours
-
Active Ingredients
  • Paracetamol (Acetaminophen) 500 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Guaiphenesin 200 mg
    Increases volume of bronchial secretion and reduces viscosity of tenacious sputum to relieve coughs
  • Phenylephrine HCl 10 mg
    Relieves nasal congestion and eases breathing
-
Caution
  • It is dangerous to exceed the stated dose
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
    • You are on a low sodium (salt) diet
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • Phenylketonurics: Contains phenylalanine
  • If symptoms persist or worsen after 5 days, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store below 25°C in a dry place, away from direct sunlight
  • Do not use if foil pack is broken
-

fortunepharm hk mo cough hot remedy max 5